# SDR USAA2014021300002

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 27,543 hours, 11,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT MISSING AT ROW 8L.  R & R EMERGENCY AISLE LIGHT ASSEMBLY IAW AMM 33-51-19, OPERATIONS CHECKED GOOD.
